# SDR DJFA200200004

- Difficulty date: December 16, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N551CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 51
- Aircraft time: 12,967 hours, 7,839 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 22201D071700
- Part serial: 301
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 350, AIRCRAFT STARTED LOOSING PRESSURIZATION.  PILOTS DECLARED AN EMERGENCY AND DESENDED TO 10,000 FEET.  AIRCRAFT LANDED AT ITS DESTINATION WITH NO FURTHER PROBLEMS.  MAINTENANCE CHANGED AUTOMATIC REGULATION SELECTOR AND OPS CHECKED OK.
